It is currently Sun Aug 20, 2017 2:27 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Thu Oct 16, 2014 5:00 am 
Offline
Average Poster
Average Poster

Joined: Sun Oct 12, 2014 11:53 am
Posts: 5
I've been on suboxone 6 years. I've tried all the different generics and never had a problem until these. They started giving me serious side effects like a 7 day tension headache, creepy crawly skin like in withdrawals, numbness in the face. Anxiety like I've never known before. I've read reports of people complaining about new generics and always thought people were crazy because i never had problems with them but these things are just downright toxic. Be careful.


Top
 Profile  
 
PostPosted: Fri Oct 17, 2014 7:18 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jan 19, 2014 4:54 pm
Posts: 626
Location: Virginia
I'm sorry you're having a problem with your generic medication. It's important to report problems like this to the FDA. Below are some ways of contacting them to report the issues that you're having. In the mean time, Is there any way your pharmacy can order you a brand that you know works well for you?

You can call this phone number:
1-800-332-1088, the number for adverse reactions. Or,

Write to the following address:

U.S. Food and Drug Administration
10903 New Hampshire Avenue
Silver Spring, MD 20993
Ph- 1-888-info-fda
1-888-463-6332

Or report using the following website:

http://www.fda.gov/safety/reportaproblem/default.htm
And follow the instructions for reporting a problem. I hope this helps you.


Top
 Profile  
 
PostPosted: Sat Oct 18, 2014 12:22 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
Thanks, Lizzie-- and Joelseph. I haven't heard from patients in my area about that problem yet, but I'll watch for it.


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Oct 18, 2014 5:01 am 
Offline
Average Poster
Average Poster

Joined: Sun Oct 12, 2014 11:53 am
Posts: 5
It depends what type the pharmacy carries. It took a week or two for symptoms to develop. Though I noticed a growing anxiety when I first started the new generic but didn't think it was due to the pill. I'm switching to the strips but the last few days have been using the white generics and have been feeling much better.

There have been many complaints at my clinic.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group